# SDR SWIA2023050302

- Difficulty date: March 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECTED CRACK AT PAX DOOR AFT FORMER BETWEEN DD6-DD5 (MARKED)     (C-CHECK RO 4/30/2023)    SUSPECTED CRACK CONFIRMED. REMOVED AND REPLACED WITH NEW PAX DOOR AFT FORMER REF BOMBARDIER DWG 601R31702 REV-N, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. PRESSURE CHECK GOOD. SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
